Journal: Applied Mathematics and Computation

Volume 214, Issue 2

329 -- 335Hwei-Jen Lin, Jih Pin Yeh. Optimal reduction of solutions for support vector machines
336 -- 341Khalida Inayat Noor, Saima Mustafa, Bushra Malik. On some classes of p-valent functions involving Carlson-Shaffer operator
342 -- 352A. Kammanee, Christine Böckmann. Boundary value method for inverse Sturm-Liouville problems
353 -- 369S. A. Belbas, W. H. Schmidt. Optimal control of impulsive Volterra equations with variable impulse times
370 -- 373Houria Triki, Abdul-Majid Wazwaz. Sub-ODE method and soliton solutions for the variable-coefficient mKdV equation
374 -- 380Phan T. Nam. Exponential stability criterion for time-delay systems with nonlinear uncertainties
381 -- 390Xinyu Song, Yu Jiang, Huiming Wei. Analysis of a saturation incidence SVEIRS epidemic model with pulse and two time delays
391 -- 410Xiaoji Liu, Yaoming Yu, Chunmei Hu. The iterative methods for computing the generalized inverse A::T, S:::::(2)::: of the bounded linear operator between Banach spaces
411 -- 423Guihua Li, Wendi Wang. Bifurcation analysis of an epidemic model with nonlinear incidence
424 -- 432Jingbao Yang, Zhongli Wei, Ke Liu. Existence of symmetric positive solutions for a class of Sturm-Liouville-like boundary value problems
433 -- 441Jindong Shen, Chuanqing Gu. Computing the determinants of matrix Padé approximation
442 -- 450Ai-Guo Wu, Gang Feng, Junqiang Hu, Guang-Ren Duan. Closed-form solutions to the nonhomogeneous Yakubovich-conjugate matrix equation
451 -- 456Yuquan Ye, Chi Kin Chan, H. W. Joseph Lee. The existence results for obstacle optimal control problems
457 -- 461Yong Ren, Ningmao Xia. A note on the existence and uniqueness of the solution to neutral stochastic functional differential equations with infinite delay
462 -- 467Juan F. Navarro, M. C. Martínez. Universality of fractal dimension on time-independent Hamiltonian systems
468 -- 478Ülo Lepik. Solving fractional integral equations by the Haar wavelet method
479 -- 486Xia Tian, Hua Dai. Inverse mode problems for the finite element model of a vibrating rod
487 -- 496Teresa Faria, José J. Oliveira. Boundedness and global exponential stability for delayed differential equations with applications
497 -- 499Mohamed Elouafi, Ahmed Driss Aiat Hadj. A new recursive algorithm for inverting Hessenberg matrices
500 -- 511Ernesto Estrada, Naomichi Hatano. Communicability graph and community structures in complex networks
512 -- 522Mohammad Siddique. Smoothing of Crank-Nicolson scheme for the two-dimensional diffusion with an integral condition
523 -- 533Douglas R. Anderson, Feliz Minhós. A discrete fourth-order Lidstone problem with parameters
534 -- 547Zigen Song, Jian Xu, Qunhong Li. Local and global bifurcations in an SIRS epidemic model
548 -- 556Xiao Lin, Fengde Chen. Almost periodic solution for a Volterra model with mutual interference and Beddington-DeAngelis functional response
557 -- 568Abderrazek Karoui. Wavelet bases with a general integer dilation factor d>=2 and better regularity properties
569 -- 573Janusz Sokól. *
574 -- 580Jun-jie Chen, Ze-Rong He. Optimal control for a class of nonlinear age-distributed population systems
581 -- 587Fengde Chen, Jinghui Yang, Lijuan Chen, Xiangdong Xie. On a mutualism model with feedback controls
588 -- 594Jounaidi Abdeljaoued, Gema M. Diaz-Toca, Laureano González-Vega. Bezout matrices, Subresultant polynomials and parameters
595 -- 606Weerayuth Nilsrakoo, Satit Saejung. Convergence theorems for a countable family of Lipschitzian mappings
607 -- 617Yumei Xu, Haijun Zhang. Multiple positive solutions of a boundary value problem for a class of 2nth-order m-point singular integro-differential equations in Banach spaces
618 -- 623Guowei Zhang, Tongshan Zhang, Tie Zhang. Fixed point theorems of Rothe and Altman types about convex-power condensing operator and application
624 -- 631Tailei Zhang, Junli Liu, Zhidong Teng. Dynamic behavior for a nonautonomous SIRS epidemic model with distributed delays
632 -- 644Jin-Bao Jian, Xiao-yan Ke, Wei-xin Cheng. A superlinearly convergent norm-relaxed SQP method of strongly sub-feasible directions for constrained optimization without strict complementarity
645 -- 647Anjan Biswas, Arjuna Ranasinghe. 1-Soliton solution of Kadomtsev-Petviashvili equation with power law nonlinearity
648 -- 0Chengde Zheng, Huaguang Zhang, Zhanshan Wang. Comments on Exponential stability analysis for uncertain neural networks with interval time varying delays and New delay-dependent robust stability criterion for uncertain neural networks with time-varying delays

Volume 214, Issue 1

1 -- 3Yi Zhang, Xiao-na Cai, Hong-xian Xu. A note on The integrable KdV6 equation: Multiple soliton solutions and multiple singular soliton solutions
4 -- 9Peiguang Wang, Ping Li, Yonghong Wu. kth Order convergence for semilinear elliptic boundary value problems
10 -- 16Quan Zheng, Jing Wang, Peng Zhao, Li Zhang. A Steffensen-like method and its higher-order variants
17 -- 25Zhaoxia Wang, Xingwu Chen, Weinian Zhang. Local bifurcations of critical periods in a generalized 2D LV system
26 -- 30Zhenhua He, Feng Gu. Generalized system for relaxed cocoercive mixed variational inequalities in Hilbert spaces
41 -- 47Bingchen Liu, Fengjie Li, Sining Zheng. Note on a nonlinear diffusion system with convection
48 -- 59Srinivas R. Chakravarthy. A disaster queue with Markovian arrivals and impatient customers
60 -- 65Xin Jiang, Xiu-yun Gao, Sheng-chang Li, Yu-ren Shi, Wen-shan Duan. Oblique interactions between multi-solitons in plasma
66 -- 72Miguel V. S. Frasson. On the dominance of roots of characteristic equations for neutral functional differential equations
73 -- 82Li-Ming Cai, Xue-Zhi Li, Mini Ghosh. Global stability of a stage-structured epidemic model with a nonlinear incidence
83 -- 89Bashir Ahmad. Stability in terms of two measures for perturbed impulsive delay integro-differential equations
90 -- 94Luosheng Wen, Xiaofan Yang, Jiang Zhong, Liang Han. Canonical form of a nonlinear monetary system
95 -- 101Aizhi Weng, Jitao Sun. Impulsive stabilization of second-order nonlinear delay differential systems
102 -- 107Ji Gao, Satit Saejung. Some geometric measures of spheres in Banach spaces
108 -- 132Dervis Karaboga, Bahriye Akay. A comparative study of Artificial Bee Colony algorithm
133 -- 141Jishen Jia, Shaomin Wu. Optimizing replacement policy for a cold-standby system with waiting repair times
142 -- 154J. A. Ezquerro, M. A. Hernández, N. Romero. Newton-type methods of high order and domains of semilocal and global convergence
155 -- 162Bing Liu, Lei Zhang. Dynamics of a two-species Lotka-Volterra competition system in a polluted environment with pulse toxicant input
163 -- 170Hui Fang, Dapeng Zhao. Existence of nontrivial homoclinic orbits for fourth-order difference equations
171 -- 177J. R. Sharma, R. K. Guha, Rajni Sharma. Some variants of Hansen-Patrick method with third and fourth order convergence
178 -- 186Wei-Chang Yeh, H. W. Corley. A simple direct cosine simplex algorithm
187 -- 200Anmin Mao, Shixia Luan. Critical points theorems concerning strongly indefinite functionals and infinite many periodic solutions for a class of Hamiltonian systems
201 -- 209M. Ayub, M. Ramzan, A. B. Mann. Acoustic diffraction by an oscillating strip
210 -- 217Zhang Chen, Donghua Zhao, Xilin Fu. Discrete analogue of high-order periodic Cohen-Grossberg neural networks with delay
218 -- 227Li Zhang, Hongyi Wu, Jieqing Tan. Dual bases for Wang-Bézier basis and their applications
228 -- 235Yu Yang. Hopf bifurcation in a two-competitor, one-prey system with time delay
236 -- 245Weihong Bi, Qingbiao Wu, Hongmin Ren. A new family of eighth-order iterative methods for solving nonlinear equations
246 -- 258Predrag S. Stanimirovic, Milan B. Tasic, Ky M. Vu. Extensions of Faddeev s algorithms to polynomial matrices
259 -- 270Xiaohan Long, Yirang Yuan. Multistep characteristic method for incompressible flow in porous media
271 -- 279Bani Singh, Anuj Bhardwaj, Rashid Ali. A wavelet method for solving singular integral equation of MHD
280 -- 286Gui Liu, Wei-Dong Yu. Smart case-based indexing in worsted roving process: Combination of rough set and case-based reasoning
287 -- 296J. I. Ramos. Iterative and non-iterative methods for non-linear Volterra integro-differential equations
297 -- 303Lingna Wang, Yiping Lin. Global exponential stability for shunting inhibitory CNNs with delays
304 -- 309Songxiao Li. Generalized Hilbert operator on the Dirichlet-type space
310 -- 317Fanglei Wang, Wanjun Li, Yukun An. Nonnegative doubly periodic solutions for nonlinear telegraph system with twin-parameters
318 -- 327Xie Ping Ding, Zhong Bao Wang. Sensitivity analysis for a system of parametric generalized mixed quasi-variational inclusions involving (K, eta)-monotone mappings